# SDR REXA98064

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 6224022001
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR PAINTING FALSE ECHOS.  REMOVED AND REPLACED RADAR TRANSCEIVER.  OPS CHECK GOOD.  (M)
